Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have tonsillitis, prescribed penicillin, chesty cough, ear pain, dizziness. How to cure?

Hello, I have tonsilitus and have been prescribed penicillin , however I ve got a chesty cough , my ears keep hurting causing me to become dizzy at times. Do I need to go back and get something else? I m half way through my course and if anything I feel worse. She only assessed my throat and didn t give me the time to explain the problems with my ears and cough! Help!!!!!
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
You might need some other antibiotic like levofloxacin etc.
in addition you may require decongestants both oral and nasal. and antihistaminics.
Ear nose and throat are all related because of the same kind of mucosa ie skin.
So all need to be covered at once and problem at one organ leads to problem at other.
The throat infection must be causing irritation and so the cough has come.
Get an ENT consultation done and get yourself examined.
Answered: Fri, 6 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor